What happens when you mix a percocet with a lortab?
Q:What happens when you mix a percocet with a lortab?
More Answers to “What happens when you mix a percocet with a lortab?“u’ll probably pass out if u don’t od.
bad bad idea. your best bet is to take either one (one at a time) just after eating a small meal. Then sit down and relax, or take a nap. That is, unless you’re trying to get high.Then I would suggest you call your family doctor and tell him that you have a “friend” who was asking about this and you were worried about them. A lot of times doctors know that people are embarassed or worried about others finding out about stuff. Pose this coded question (if this is the case) to your physician and ask for a possible appointment to discuss your friend’s potential issue. If your physician is worth their salt, they will understand your concerns and will assist you in finding a helpful solution. However, if you are simply asking because you are in so much pain that you think taking both might help, you would be sadly mistaken. The narcotic effects of either drugs will vastly assist you with your pain, in most cases. And if you stagger the dosage of the two (about two or three hours apart), they can be quite helpful in unison. Another suggestion would be to take one prescription for pain until you are out of pills and then wait about three days before starting the other prescription. This could help keep your digestive system from acting up (as lortab is well-known for causing stomach issues). Keep in mind that I am not a doctor. I’ve had to deal with a whole lot of pain in my life due to several injuries and I have become quite familiar with prescription pain killers. So if you would rather pass on my suggestions, that is fine, but at least contact a physician for more advice before you combine those two drugs.Good luck.
hopefully a good stomach pumping.
as long as you didn’t take too many of one or the otheryou will just get more messed up
why don’t yopu try it maybe you will get a high thaty you been looking for . but if i were you i would not do it you could go some place and not come back.
Not a good idea hydrocodone and oxycodone are the same family of narcs. Possible overdose
If you wash it down with a belt of whiskey, you’ll be sick as a dog.As another said, bad idea to mix narcotics.
Alternative medicine involves treatments aside from prescriptions and otc drugs. You’re in the wrong category.There’s probably a reason that Yahoo doesn’t have a category for questions like these, because it would be so much better to ASK A PHARMACIST.